Alert archive / Colorado / Freeze Warnings in 2020

Freeze Warning 1, NWS Pueblo, CO

June 9, 20205 counties in Colorado

NWS Pueblo, CO issued this freeze warning at Jun 9, 2020, 3:02 PM MDT for 5 counties in Colorado. It took effect at Jun 10, 2020, 2:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 9, 2020, 3:02 PM MDT (21:02 UTC)
In effect from
Jun 10, 2020, 2:00 AM MDT
Expired
Jun 10, 2020, 8:00 AM MDT
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Conejos County, CO, Costilla County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 9.0 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2020-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2020-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1654 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

587 
WWUS75 KPUB 092102
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
302 PM MDT Tue Jun 9 2020

COZ089-093-094-097-092215-
/O.CAN.KPUB.HW.W.0006.000000T0000Z-200610T0000Z/
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Las Animas Vicinity/Bent County-
302 PM MDT Tue Jun 9 2020

...HIGH WIND WARNING IS CANCELLED...

The high wind warning is cancelled for Crowley, Otero, Eastern Las
Animas, and Bent Counties.

$$

COZ069>071-100515-
/O.NEW.KPUB.FZ.W.0001.200610T0800Z-200610T1400Z/
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
302 PM MDT Tue Jun 9 2020

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM MDT WEDNESDAY...

* WHAT...Low temperatures in the upper 20s and lower 30s expected.

* WHERE...The San Luis Valley

* WHEN...From 2 AM to 8 AM MDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

COZ095-096-098-099-100000-
/O.CON.KPUB.HW.W.0006.000000T0000Z-200610T0000Z/
Western Kiowa County-Eastern Kiowa County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
302 PM MDT Tue Jun 9 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

* WHAT...Northwest winds 35 to 40 mph with gusts up to 65 mph.

* WHERE...Kiowa, Baca and Prowers Counties.

* WHEN...Until 6 PM MDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside around trees and branches. If 
possible, remain in the lower levels of your home during the 
windstorm, and avoid windows. Use caution if you must drive.

&&

$$
4 follow-up statements
392 
WWUS75 KPUB 092355
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
555 PM MDT Tue Jun 9 2020

COZ095-096-098-099-100100-
/O.EXP.KPUB.HW.W.0006.000000T0000Z-200610T0000Z/
Western Kiowa County-Eastern Kiowa County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
555 PM MDT Tue Jun 9 2020

...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING...

Winds will continue to gradually decrease through the evening. 

$$

COZ069>071-100800-
/O.CON.KPUB.FZ.W.0001.200610T0800Z-200610T1400Z/
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
555 PM MDT Tue Jun 9 2020

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
WEDNESDAY...

* WHAT...Low temperatures in the upper 20s and lower 30s 
  expected.

* WHERE...The San Luis Valley.

* WHEN...From 2 AM to 8 AM MDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
463 
WWUS75 KPUB 100600
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1200 AM MDT Wed Jun 10 2020

COZ069>071-101400-
/O.CON.KPUB.FZ.W.0001.200610T0800Z-200610T1400Z/
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
1200 AM MDT Wed Jun 10 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

* WHAT...Low temperatures in the upper 20s and lower 30s 
  expected.

* WHERE...The San Luis Valley.

* WHEN...From 2 AM to 8 AM MDT Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
426 
WWUS75 KPUB 100951
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
351 AM MDT Wed Jun 10 2020

COZ069>071-101400-
/O.CON.KPUB.FZ.W.0001.000000T0000Z-200610T1400Z/
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
351 AM MDT Wed Jun 10 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

* WHAT...Low temperatures in the upper 20s and lower 30s.

* WHERE...The San Luis Valley.

* WHEN...Until 8 AM MDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
747 
WWUS75 KPUB 101350
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
750 AM MDT Wed Jun 10 2020

COZ069>071-101500-
/O.EXP.KPUB.FZ.W.0001.000000T0000Z-200610T1400Z/
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
750 AM MDT Wed Jun 10 2020

...FREEZE WARNING WILL EXPIRE AT 8 AM MDT THIS MORNING...



$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Jun 9, 11:59 AM MDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 9, 11:59 AM MDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1159 AM MDT Tue Jun 9 2020

.UPDATE...
Issued at 1009 AM MDT Tue Jun 9 2020

Updated for cancellation of High Wind Warning for El Paso and
Pueblo Counties.

.UPDATE...
Issued at 904 AM MDT Tue Jun 9 2020

Updated for expiration of Winter Weather Advisory

&&

.SHORT TERM...(Today and tonight)
Issued at 415 AM MDT Tue Jun 9 2020

...High Winds, Critical Fire Weather, and Winter Weather Continues
Today...

Currently, clouds and precipitation are beginning to fill in areas
along and north of US 50. GLM has even picked up on some occasional
lightning with these cells. Snow is still being reported at
Leadville, where over 2 inches fell as of midnight MDT. Monarch Pass
is also reporting some moderate snow at this hour. A number of ASOS
stations across the plains have recorded wind gusts of 60 mph or
greater as a potent cold front made its way through the region.
Temperatures behind the front have cooled off quickly, and are
mainly in the 50s across the plains and 30s to 40s in the high
valleys.

Today...A closed off upper-level low is expected to continue
strengthening as it propagates east into Kansas by this evening. As
a result, several weather hazards will be present. First, strong
northerly winds are expected to continue across the plains. Winds of
30 to 40 mph with gusts to around 60 to 70 mph remain anticipated
through much of the the day in the plains. There will likely be a
brief "lull" in the winds early this morning before they pick back
up again. By "lull", we're talking 20 to 30 mph winds with gusts to
around 45 to 50 mph. Winds are then expected to gradually diminish
from west to east as the upper disturbance progresses east and the
surface pressure gradient relaxes somewhat. The High Wind Warnings
still look good at this time, but will monitor to determine if any
can be cancelled sooner than current expiration times. Second,
critical fire weather conditions are still expected this afternoon
over the San Luis Valley, particularly over the southern half.
Despite winds being strong across the plains, critical fire weather
criteria likely will not occur because precipitation is anticipated
for many locations and relative humidity values will likely stay
above critical thresholds. As such, no changes were needed for the
Red Flag Warning. Lastly, precipitation is expected to continue to
spread across the eastern portions of the region before moving out
of the area by this evening. Meanwhile, snow is expected to continue
over the central and eastern mountains, and the Pikes Peak region.
An additional inch or so will be possible over the central and
eastern mountains and around 2 additional inches of snow are
anticipated over Pikes Peak. With snow levels dropping down to
around 7000-7500 feet, locations along the Palmer Divide may see
snow mixing with rain, or potentially switching to all snow this
morning. An inch or two of new snow remains possible over grassy and
elevated surfaces along the Palmer, but no real impact is
anticipated as road temperatures will likely remain above freezing.
Much cooler highs are also expected today with temperatures reaching
the upper 50s to around 70 for the lower elevations.

Tonight...The upper disturbance is expected to continue moving away
from the region, which will usher in some weaker northwest flow
aloft. The northwest flow aloft is anticipated to transition into a
more westerly flow by the Wednesday morning as ridging begins to
move into the region. As a result, dry conditions with light winds
can be expected tonight. Low temperatures tonight are expected to
generally be in the 40s across the plains and 30s in the high
valleys. Spotty frost is possible tonight in the high valleys as
some locations could reach the freezing point.

.LONG TERM...(Wednesday through Monday)
Issued at 415 AM MDT Tue Jun 9 2020

Relatively quiet across the area at the start of the period, with
more of a zonal pattern in place and with mid/upper flow
diminishing. This pattern doesn't look to change much into
Thursday, with both days noting dry weather and with warmer temps
returning. By Thursday, rising heights will be the trend and with
low/mid level flow backing, will see WAA help return 80 to 90
degree temps across the lower elevations. Upper ridge axis shifts
east by Friday, with southwest flow looking to bring some weak
perturbations across the region. With this pattern in place and
the return of slightly higher dewpoint air, will begin to see
returning shower and thunderstorm chances to the area. This
pattern and shower/thunderstorm chances will continue into the
weekend and early next week, with above normal warmth in place.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1156 AM MDT Tue Jun 9 2020

KCOS could have MVFR ceilings through about 19Z, otherwise KCOS,
KPUB, KALS should have VFR conditions thru the next 24 hrs. Strong
northerly wind will continue until the early evening hours, and
will then decrease, with light winds overnight and into Wed
morning.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 6 PM MDT this evening for COZ089-093>099.

Red Flag Warning until 8 PM MDT this evening for COZ224.

&&

UPDATE...28
SHORT TERM...CARLBERG
LONG TERM...RODRIGUEZ
AVIATION...28
Hazardous weather outlook, Jun 9, 11:55 AM MDT, 3 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1155 AM MDT Tue Jun 9 2020

COZ058>089-093>099-101800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1155 AM MDT Tue Jun 9 2020

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong northerly winds of 35 to 45 mph with gusts of 60 to 70 mph,
are expected across the far southeast Colorado plains today.
Elsewhere, it will be windy with gusts generally of 40 to 50 mph.
These winds will gradually diminish from west to east through the
afternoon and into the early evening.

Critical fire weather conditions are expected over the San Luis
Valley this afternoon and evening as a result of gusty winds, and
low relative humidity values.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorm chances return to the region Friday, with afternoon
and evening thunderstorms expected into the weekend and early
next week.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely today across the far southeast plains.

28/28

In the hours before

Local storm report, Jun 9, 9:38 AM MDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
938 AM MDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     NON-TSTM WND GST 9 S SPRINGFIELD         37.28N 102.61W
06/09/2020  M72 MPH          BACA               CO   ASOS

0900 AM     SNOW             7 NW CRIPPLE CREEK      38.82N 105.25W
06/09/2020  M3.0 INCH        TELLER             CO   PUBLIC

0256 AM     NON-TSTM WND GST 4 WSW LAMAR             38.07N 102.68W
06/09/2020  M70 MPH          PROWERS            CO   ASOS

            ASOS STATION KLAA LAMAR AIRPORT.

&&
Local storm report, Jun 9, 10:32 AM MDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1032 AM MDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             1 WSW ROSITA            38.09N 105.35W
06/09/2020  M1.5 INCH        CUSTER             CO   CO-OP OBSERVER

&&
Local storm report, Jun 9, 10:33 AM MDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1033 AM MDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     NON-TSTM WND GST 9 S SPRINGFIELD         37.28N 102.61W
06/09/2020  M72 MPH          BACA               CO   ASOS

0900 AM     SNOW             1 WSW ROSITA            38.09N 105.35W
06/09/2020  M1.5 INCH        CUSTER             CO   CO-OP OBSERVER

0900 AM     SNOW             7 NW CRIPPLE CREEK      38.82N 105.25W
06/09/2020  M3.0 INCH        TELLER             CO   PUBLIC

0822 AM     NON-TSTM WND GST 9 S SPRINGFIELD         37.28N 102.61W
06/09/2020  M68 MPH          BACA               CO   ASOS

0755 AM     SNOW             4 N FLORISSANT          39.00N 105.30W
06/09/2020  M2.8 INCH        TELLER             CO   TRAINED SPOTTER

0734 AM     SNOW             WOODLAND PARK           39.00N 105.05W
06/09/2020  M3.5 INCH        TELLER             CO   TRAINED SPOTTER

0727 AM     SNOW             2 NNE MONUMENT          39.13N 104.86W
06/09/2020  M1.8 INCH        EL PASO            CO   TRAINED SPOTTER

0720 AM     SNOW             3 W WOODLAND PARK       38.99N 105.11W
06/09/2020  M4.0 INCH        TELLER             CO   PUBLIC

            VIA SOCIAL MEDIA.

0617 AM     SNOW             DIVIDE                  38.95N 105.16W
06/09/2020  M4.5 INCH        TELLER             CO   PUBLIC

            VIA SOCIAL MEDIA.

0610 AM     SNOW             1 WSW WOODLAND PARK     38.99N 105.07W
06/09/2020  M3.5 INCH        TELLER             CO   TRAINED SPOTTER

            ACCUMULATED ON GRASSY AREAS.

0557 AM     SNOW             WOODLAND PARK           39.00N 105.05W
06/09/2020  M2.0 INCH        TELLER             CO   TRAINED SPOTTER

0556 AM     NON-TSTM WND GST 8 S SPRINGFIELD         37.29N 102.61W
06/09/2020  M68 MPH          BACA               CO   ASOS

0530 AM     SNOW             1 NNW WOODLAND PARK     39.01N 105.06W
06/09/2020  M2.5 INCH        TELLER             CO   TRAINED SPOTTER

0256 AM     NON-TSTM WND GST 4 WSW LAMAR             38.07N 102.68W
06/09/2020  M70 MPH          PROWERS            CO   ASOS

            ASOS STATION KLAA LAMAR AIRPORT.

1231 AM     NON-TSTM WND GST 9 S SPRINGFIELD         37.28N 102.62W
06/09/2020  M63 MPH          BACA               CO   ASOS

            ASOS STATION KSPD 8 S SPRINGFIELD.

1203 AM     NON-TSTM WND GST 5 NE BLENDE             38.28N 104.50W
06/09/2020  M63 MPH          PUEBLO             CO   AWOS

            AWOS STATION KPUB PUEBLO AIRPORT.

1200 AM     SNOW             2 NE LEADVILLE          39.27N 106.27W
06/09/2020  M2.4 INCH        LAKE               CO   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT MIDNIGHT. 0.15
            INCHES OF LIQUID EQUIVALENT.

1109 PM     NON-TSTM WND GST 4 S CHERAW              38.05N 103.52W
06/08/2020  M62 MPH          OTERO              CO   ASOS

            ASOS STATION KLHX LA JUNTA AIRPORT.

1014 PM     NON-TSTM WND GST 7 WNW TRUCKTON          38.75N 104.30W
06/08/2020  M59 MPH          EL PASO            CO   AWOS

            AWOS STATION KABH ELLICOTT-B AFA.

0947 PM     NON-TSTM WND GST 1 SE PETERSON AFB       38.82N 104.68W
06/08/2020  M59 MPH          EL PASO            CO   ASOS

            ASOS STATION KCOS COLORADO SPRINGS AIRPORT.

&&
Local storm report, Jun 9, 1:36 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
136 PM MDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     NON-TSTM WND GST 9 S SPRINGFIELD         37.28N 102.61W
06/09/2020  M75 MPH          BACA               CO   ASOS

&&

Nearby

Freeze Warnings in Colorado, 2020Every freeze warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.